Mathematical Notes

, Volume 65, Issue 5, pp 565–570 | Cite as

Instability of isolated equilibria of dynamical systems with invariant measure in spaces of odd dimension

  • V. V. Kozlov
  • D. V. Treshchev


We discuss the conjecture asserting that isolated equilibrium states of autonomous systems admitting invariant measures are unstable in spaces of odd dimension. This conjecture is proved for systems for which quasihomogeneous truncations with isolated singularities can be found. We consider a counterexample in the class of systems with infinitely differentiable right-hand sides and zero Maclaurin series at the equilibrium state.

Key words

dynamical system invariant measure homogeneity equilibrium stability in the sense of Lyapunov quasihomogeneous truncation invariant torus 


Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.


  1. 1.
    A. D. Bryuno, “Power-law asymptotics of solutions to nonlinear systems,”Izv. Akad. Nauk SSSR Ser. Mat. [Math. USSSR-Izv.],29, No. 2, 329–364 (1965).zbMATHMathSciNetGoogle Scholar
  2. 2.
    V. V. Kozlov and C. D. Furth, “The first Lyapunov method for strongly nonlinear systems,”Prikl. Mat. Mekh. [J. Appl. Math. Mekh.],60, No. 1, 10–22 (1996).MathSciNetGoogle Scholar
  3. 3.
    K. L. Siegel,Vorlesungen über Himmelsmechanik, Springer, Berlin (1956).Google Scholar

Copyright information

© Kluwer Academic/Plenum Publishers 1999

Authors and Affiliations

  • V. V. Kozlov
    • 1
  • D. V. Treshchev
    • 1
  1. 1.M. V. Lomonosov Moscow State UniversityMoscowUSSR

Personalised recommendations